# SDR WRLA2007050

- Difficulty date: March 11, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 43,863 hours, 8,132 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK IN TPE, CENTER GALLEY AREA SEAT TRACK CORRODED AREA Y=840-850, X=27.5.  INSTALLED SEAT TRACK & SPLICE PER MD-11 SRM VOL.II 51-33-01 REV.38
